# SDR CA960716011

- Difficulty date: June 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Piper PA-31-350
- System (JASC): 3240 · Landing Gear Brake System
- Part: Valve
- Part number: 492152
- Condition: Broken Cable
- Location: Park Brake
- Part time: 14,987 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PARK BRAKE FOUND BROKEN. SUSPECT THAT DURING CLIMB THE PILOTS APPLIED BRAKE PRESSURE PRIOR TO GEAR RETRACTION AND PRESSURE RELIEF ALLOWED THE ACTUATOR ARM TO MOVE TO THE ON POSITION. THE AIRCRAFT LANDED AND THE BRAKES OVERHEATED AND CAUSED THE BRAKE CABLE TO STRETCH AND BREAK.
